# SDR SWIA201437966

- Difficulty date: April 1, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N227AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10015
- Aircraft time: 25,136 hours, 22,376 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Panel
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 832AB WAS FOUND TO BE CHAFED OUT OF LIMITS.  C-CHECK, LOCATED AND DRILLED NEW PANEL 832AB IAW SRM.
